MathSciNet Relay Station
MathSciNet bibliographic data
MR714279 (85a:92024) 92A15 (90D40)
Eshel, Ilan Evolutionary and continuous stability. J. Theoret. Biol. 103 (1983), no. 1, 99–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement